# SDR SWAA2022092941891

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 78,661 hours, 46,672 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Interference
- Location: Aft Entry Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE HAS EXTRA FOLD AND INTERFERES WITH DOOR OPENING. / [01] REPACKED SLIDE PER MT#725-61-06.
